# SDR 2008UALA03677

- Difficulty date: July 2, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 71,903 hours, 8,082 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP AT SEAT 4A AFT LIGHT ASSY.  FOUND BURNED OUT LAMP.  REPLACED LAMP, OP CHECKED GOOD.  AC OK FOR SERVICE.
